# SDR IPXA2021101074803

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft time: 3,202 hours, 502 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 114U21191
- Part serial: EMAY0527750000
- Condition: None
- Location: Upper Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/ATHREE DENTS IN UPPER SKIN OF THE #11 KRUEGER FLAPREPAIR IAW EO B747-5750-80683-B
